# SDR CA110310001

- Difficulty date: February 24, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: GG67095028
- Condition: Failed
- Location: Lavatory
- Part time: 6,116 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) "SMOKE" RIGHT AFTER T/O THE FWD LAV WARNING MESSAGE CAME ON.  STARTED GOING THROUGH THE NON NORMAL PROCEDURES IAW THE POM AND THEN THE LIGHT WENT OUT.  THERE WAS A STRONG UNNATURAL ODOR EMITTING FROM THE LAV IAW F/A.  COULD ALSO DETECT ODOR IN COCKPIT.  INSPECTED FWD GALLEY AND FWD LAV AREA FOR CAUSE OF SMOKE, NO DEFECTS NOTED.  MDC SHOWS LAV FAN FAILED/WIRING, LOW FAN SPEED, FAN WAS REPLACED IAW AMM.
